Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 26, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 22, 2020, 6:12 PM CDT for Tillman County, Oklahoma; Wichita County, Texas. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2020, 6:12 PM CDT (23:12 UTC)
- Expired
- May 22, 2020, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Tillman County, OK, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 44 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:29 PM CDT | HAIL 3 | 7 Wnw Burkburnett, TX | |
| May 22, 6:30 PM CDT | HAIL 1.25 | 4 W Burkburnett, TX | |
| May 22, 6:40 PM CDT | HAIL 5.33 | Burkburnett, TX | |
| May 22, 6:46 PM CDT | HAIL 1 | 1 Se Burkburnett, TX | |
| May 22, 6:49 PM CDT | HAIL 1.75 | Burkburnett, TX | |
| May 22, 6:50 PM CDT | HAIL 2.75 | Burkburnett, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -430 J/kg
- Mixed-layer LCL
- 1997 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
955
WFUS54 KOUN 222312
TOROUN
OKC141-TXC485-222345-
/O.NEW.KOUN.TO.W.0026.200522T2312Z-200522T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
612 PM CDT Fri May 22 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southern Tillman County in southwestern Oklahoma...
Central Wichita County in northern Texas...
* Until 645 PM CDT.
* At 612 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Burkburnett, moving southeast at 20
mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Northwestern Wichita Falls and Burkburnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3407 9883 3419 9878 3414 9857 3413 9855
3412 9856 3411 9854 3408 9851 3407 9851
3396 9858
TIME...MOT...LOC 2312Z 294DEG 18KT 3408 9871
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
BRB4 follow-up statements
523
WWUS54 KOUN 222316
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
616 PM CDT Fri May 22 2020
OKC141-TXC485-222345-
/O.CON.KOUN.TO.W.0026.000000T0000Z-200522T2345Z/
Tillman OK-Wichita TX-
616 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHERN
TILLMAN AND CENTRAL WICHITA COUNTIES...
At 615 PM CDT, a confirmed tornado was located 8 miles west of
Burkburnett, moving southeast at 20 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado about 7 miles west of
Burkburnett.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwestern Wichita Falls and Burkburnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3406 9881 3416 9876 3414 9856 3413 9855
3412 9856 3411 9854 3408 9851 3407 9851
3396 9858
TIME...MOT...LOC 2315Z 293DEG 18KT 3409 9872
TORNADO...OBSERVED
HAIL...2.75IN
$$
BRB979
WWUS54 KOUN 222327
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
627 PM CDT Fri May 22 2020
OKC141-222336-
/O.CAN.KOUN.TO.W.0026.000000T0000Z-200522T2345Z/
Tillman OK-
627 PM CDT Fri May 22 2020
...THE TORNADO WARNING FOR SOUTHERN TILLMAN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3404 9876 3414 9873 3413 9869 3414 9868
3413 9856 3412 9856 3411 9854 3408 9851
3407 9851 3396 9858
TIME...MOT...LOC 2326Z 294DEG 18KT 3407 9866
$$
TXC485-222345-
/O.CON.KOUN.TO.W.0026.000000T0000Z-200522T2345Z/
Wichita TX-
627 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL
WICHITA COUNTY...
At 626 PM CDT, a confirmed tornado was located 5 miles west of
Burkburnett, moving southeast at 20 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado about 5 miles west of
Burkburnett.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwestern Wichita Falls and Burkburnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3404 9876 3414 9873 3413 9869 3414 9868
3413 9856 3412 9856 3411 9854 3408 9851
3407 9851 3396 9858
TIME...MOT...LOC 2326Z 294DEG 18KT 3407 9866
TORNADO...OBSERVED
HAIL...2.75IN
$$
BRB092
WWUS54 KOUN 222334
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
634 PM CDT Fri May 22 2020
TXC485-222345-
/O.CON.KOUN.TO.W.0026.000000T0000Z-200522T2345Z/
Wichita TX-
634 PM CDT Fri May 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL
WICHITA COUNTY...
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Burkburnett, moving east at 20 mph.
HAZARD...Tornado and three inch hail.
SOURCE...Radar indicated rotation. Trained spotters reported a
tornado earlier west of Burkburnett.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwestern Wichita Falls and Burkburnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3403 9873 3414 9871 3413 9869 3414 9868
3413 9856 3412 9856 3411 9854 3408 9851
3407 9851 3396 9858
TIME...MOT...LOC 2333Z 289DEG 17KT 3408 9862
TORNADO...RADAR INDICATED
HAIL...3.00IN
$$
BRB467
WWUS54 KOUN 222342
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
642 PM CDT Fri May 22 2020
TXC485-222352-
/O.EXP.KOUN.TO.W.0026.000000T0000Z-200522T2345Z/
Wichita TX-
642 PM CDT Fri May 22 2020
...THE TORNADO WARNING FOR CENTRAL WICHITA COUNTY WILL EXPIRE AT 645
PM CDT...
The storm which prompted the warning no longer appears capable of
producing a tornado. Large hail and damaging winds are
still expected. Therefore, the warning will be allowed to expire.
LAT...LON 3403 9873 3414 9871 3413 9869 3414 9868
3413 9856 3412 9856 3411 9854 3408 9851
3407 9851 3396 9858
TIME...MOT...LOC 2342Z 294DEG 18KT 3406 9858
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 5:51 PM CDT, 21 minutes earlier.
Area forecast discussion, May 22, 5:51 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Norman OK 551 PM CDT Fri May 22 2020 ...New AVIATION... .SHORT TERM... (This evening through Saturday) Issued at 214 PM CDT Fri May 22 2020 Cold pool from morning MCS has modified significantly with surface heating. Winds have turned south-southeasterly in response to deepening lee side trough resulting in moisture advection back into the area. Low 70 degree dew points have already made it back into southern Oklahoma, and deeper cumulus field lags this slightly (where deeper moisture likely resides). Although midlevel heights are neutral to slowly rising implying some subsidence, convergence along remnant outflow boundary across western north Texas may eventually result in convective initiation. Several convective attempts have been observed already in the day cloud phase RGB satellite imagery, but parcels are detaining due to orthogonal flow. The relatively "cool" side of the boundary will continue to destabilize and with time convection that forms near the boundary should be able to sustain as it moves northeastward. Although any storms that initiate will move northeasterly at 25-30 mph, effective shear supports slower more easterly motions with supercells. Step mid- level lapse rates are contributing to moderate to strong instability which will support large hail and damaging wind threat. Given expected evolution, the potential for stretching of vertical vorticity along the boundary for tornado formation seems limited in space and time, and overall a low threat. However, this evening, low- level shear strengthens considerably causing hodographs to enlarge and become more favorable for tornadoes. By then, a more consolidated cluster of storms may have evolved, but if discrete supercell morphologies persist long enough that would increase the tornado potential. The greatest concern may be from Archer City to Waurika and southeastward. Further north, a band of flat cumulus along a convergence boundary extending from near Stillwater westward to north of Watonga will need to be watched. This is an area with comparatively larger CIN but an isolated storm is not out of the question given continued convergence and boundary layer heating/destabilization. We will launch a special 20z sounding to further assess this potential. Right now it seems to be a low probability scenario, but if storms can develop and somehow sustain in the hostile subsident/capped environment, CAPE/shear combinations would be sufficient for storms to become severe. Again, this appears to be an unlikely scenario but we will watch observational trends closely. A cluster of storms could evolve and traverse the Red River through the evening, with additional development across the southern half of our area not out of the question given low-level jet and warm/moist advection regime. Most CAMs suggest this possibility. JT/BRB && .LONG TERM... (Saturday through next Thursday) Issued at 151 PM CDT Fri May 22 2020 For Saturday, it still appears most locations will remain dry during the daytime. Isolated to scattered thunderstorms may develop along a dryline across the eastern Texas panhandle and move into western Oklahoma and north Texas. Convective coverage continues to be uncertain. Forecast soundings continue to indicate a rather stout cap across most of the dryline. There are indications the cap could be weak enough near the Caprock for convection initiation. With relatively weak effective bulk shear (~20 knots), storm organization will be limited (e.g., multicellular rather than supercellular). This should limit the overall severe threat as the storms move eastward during the evening hours. Isentropic ascent/warm air advection may help sustain or develop new showers/storms a little farther east into the overnight hours. For Sunday, a lead shortwave trough is forecast to lift northeastward from Texas. This should result in scattered showers and thunderstorms across south central and eastern Oklahoma. Otherwise, thunderstorms are expected to develop along the dryline during the afternoon with the potential to affect western Oklahoma and north Texas again. For Sunday night and beyond, the longwave trough is forecast to close off to the west and slow down. Periods of showers and thunderstorms are expected through the middle part of next week with the low in the vicinity (perhaps with shortwave troughs rotating on its eastern edge). The primary hazard during this time will be heavy rainfall that may lead to flooding. The overall synoptic pattern in the mid-latitudes appears quite blocky, so forecast confidence remains low. Mahale && .AVIATION... (00Z TAFS) Issued at 546 PM CDT Fri May 22 2020 Thunderstorms that have developed south of Frederick, Oklahoma are currently tracking northeastward and may impact KLAW this evening. Uncertainty exists with regard to shower/thunderstorm potential tonight over southern Oklahoma. At this time, storms are expected to remain south of the OKC metro area. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 85 68 82 / 20 10 20 50 Hobart OK 66 89 66 84 / 10 10 30 40 Wichita Falls TX 67 89 69 84 / 40 10 30 50 Gage OK 62 91 65 87 / 0 10 30 40 Ponca City OK 64 85 69 84 / 10 10 20 50 Durant OK 67 86 68 82 / 50 20 30 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...01 LONG TERM....10 AVIATION...01
Hazardous weather outlook, May 22, 11:57 AM CDT, 6 hours 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1157 AM CDT Fri May 22 2020 OKZ004>048-050>052-TXZ083>090-231700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1157 AM CDT Fri May 22 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon through Tonight... .Thunderstorms... Thunderstorms are likely to develop near a remnant outflow boundary across western-north Texas later this afternoon, most likely not until around 3pm. Hail up to two inches in diameter and wind gusts up to 70 mph will be possible with these storms. The most likely locations to be impacted are south of a line from Altus to Waurika. A cluster of storms may evolve this evening and move eastward across southern Oklahoma with a continued threat of severe weather. This evening, the primary threat will transition to damaging winds, although large hail may still be possible with the strongest storms. A tornado or two is possible, especially near and south of the Red River during the early to mid evening. Individual storm motion will be east-northeasterly at 15 to 25 mph. The severe weather threat should diminish early tonight as storms weaken and move southeast of the area. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations late this afternoon and tonight. .Heavy Rainfall... Heavy rainfall will be possible this morning across parts of southeastern Oklahoma. Additional heavy rainfall will be possible late this afternoon and tonight across southern Oklahoma and western north Texas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorms are expected to continue off and on through next Thursday. A Marginal Risk covers the area west of Alva to Hobart to Archer City Texas on Saturday, mainly during the evening. Severe thunderstorms will also be possible on Sunday, but details are still uncertain regarding timing and location. .Heavy rain... Heavy rainfall is possible, particularly on Friday, and again Sunday night into Monday. Heavy rainfall may lead to flooding. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 22, 4:47 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
447 PM CDT Fri May 22 2020
OKZ037-TXZ085-086-222200-
Tillman OK-Wichita TX-Wilbarger TX-
447 PM CDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR southern Tillman...northwestern
Wichita and east central Wilbarger Counties Until 500 PM CDT...
AT 444 PM CDT, a strong thunderstorm was located near Davidson,
moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Davidson, Hollister and Loveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3425 9918 3451 9878 3435 9866 3434 9866
3433 9865 3428 9861 3410 9907
TIME...MOT...LOC 2144Z 238DEG 30KT 3422 9905
BRBLocal storm report, May 22, 5:18 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL HOLLISTER 34.34N 98.87W
05/22/2020 M1.00 INCH TILLMAN OK EMERGENCY MNGR
&&
BTHORENLocal storm report, May 22, 5:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 7 E DAVIDSON 34.25N 98.95W
05/22/2020 E4.00 INCH TILLMAN OK STORM CHASER
&&
JTLocal storm report, May 22, 5:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 S HOLLISTER 34.28N 98.87W
05/22/2020 E1.50 INCH TILLMAN OK EMERGENCY MNGR
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:19 AM CDT | Special Weather Statement | OUN | Alfalfa, Harper, Woods, Woodward | 26 min |
| May 22, 1:49 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods, Woodward | 41 min |
| May 22, 1:51 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 39 min |
| May 22, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 18 min |
| May 22, 2:30 AM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 22, 2:35 AM CDT | Special Weather Statement | OUN | Ellis, Grant, Major, Woodward | 25 min |
| May 22, 2:44 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| May 22, 3:02 AM CDT | Special Weather Statement | OUN | Blaine, Dewey, Ellis | 28 min |
| May 22, 3:03 AM CDT | Special Weather Statement | OUN | Grant, Major | 27 min |
| May 22, 3:06 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 39 min |
| May 22, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 41 min |
| May 22, 3:40 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Major, Noble | 50 min |
| May 22, 4:08 AM CDT | Special Weather Statement | OUN | Blaine | 37 min |
| May 22, 4:20 AM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| May 22, 4:24 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Garfield, Grant, Kay, Kingfisher, Lincoln and 4 more | 51 min |
| May 22, 4:40 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 22, 5:04 AM CDT | Special Weather Statement | OUN | Stephens | 26 min |
| May 22, 5:07 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Noble, Oklahoma, Payne and 2 more | 38 min |
| May 22, 5:13 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 47 min |
| May 22, 5:20 AM CDT | Special Weather Statement | OUN | McClain | 25 min |
| May 22, 5:39 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Payne, Pottawatomie, Seminole | 51 min |
| May 22, 5:53 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Murray, Stephens | 52 min |
| May 22, 6:22 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 35 min |
| May 22, 6:24 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 51 min |
| May 22, 6:41 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 49 min |
| May 22, 6:56 AM CDT | Special Weather Statement | OUN | Carter | 34 min |
| May 22, 7:30 AM CDT | Special Weather Statement | OUN | Carter, Murray | 30 min |
| May 22, 7:59 AM CDT | Special Weather Statement | OUN | Carter, Murray | 31 min |
| May 22, 4:47 PM CDT | Special Weather Statement | OUN | Tillman | 13 min |
| May 22, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 33 min |
| May 22, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 47 min |
| May 22, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 28 min |
| May 22, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 57 min |
| May 22, 6:18 PM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 22, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 25 min |
| May 22, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| May 22, 6:39 PM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| May 22, 6:50 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| May 22, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 48 min |
| May 21, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 44 min |
| May 21, 8:33 PM CDT | Special Weather Statement | OUN | Baylor | 12 min |
| May 21, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox, Wilbarger | 50 min |
| May 21, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 17 min |
| May 22, 6:41 PM CDT | Special Weather Statement | OUN | Clay | 34 min |
| May 22, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 52 min |
Nearby
Tornado Warnings in Oklahoma, 2020Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.